Volume 19, issue 3 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Uniform exponential growth for CAT(0) square complexes

Aditi Kar and Michah Sageev

Algebraic & Geometric Topology 19 (2019) 1229–1245
Bibliography
1 R C Alperin, G A Noskov, Uniform growth, actions on trees and GL2, from: "Computational and statistical group theory" (editors R Gilman, V Shpilrain, A G Myasnikov), Contemp. Math. 298, Amer. Math. Soc. (2002) 1 MR1929712
2 E Breuillard, A strong Tits alternative, preprint (2008) arXiv:0804.1395
3 M R Bridson, On the semisimplicity of polyhedral isometries, Proc. Amer. Math. Soc. 127 (1999) 2143 MR1646316
4 J Brodzki, S J Campbell, E Guentner, G A Niblo, N J Wright, Property A and CAT(0) cube complexes, J. Funct. Anal. 256 (2009) 1408 MR2490224
5 J O Button, Non proper HNN extensions and uniform uniform exponential growth, preprint (2009) arXiv:0909.2841
6 P E Caprace, M Sageev, Rank rigidity for CAT(0) cube complexes, Geom. Funct. Anal. 21 (2011) 851 MR2827012
7 T Fernós, M Forester, J Tao, Effective quasimorphisms on right-angled Artin groups, preprint (2016) arXiv:1602.05637
8 P de la Harpe, Topics in geometric group theory, Univ. Chicago Press (2000) MR1786869
9 P de la Harpe, Uniform growth in groups of exponential growth, Geom. Dedicata 95 (2002) 1 MR1950882
10 P de la Harpe, M Bucher, Free products with amalgamation, and HNN-extensions of uniformly exponential growth, Mat. Zametki 67 (2000) 811 MR1820635
11 J Huang, K Jankiewicz, P Przytycki, Cocompactly cubulated 2–dimensional Artin groups, Comment. Math. Helv. 91 (2016) 519 MR3541719
12 J Mangahas, Uniform uniform exponential growth of subgroups of the mapping class group, Geom. Funct. Anal. 19 (2010) 1468 MR2585580
13 M Sageev, CAT(0) cube complexes and groups, from: "Geometric group theory" (editors M Bestvina, M Sageev, K Vogtmann), IAS/Park City Math. Ser. 21, Amer. Math. Soc. (2014) 7 MR3329724
14 J P Serre, Arbres, amalgames, SL2, 46, Soc. Mat. de France (1977) MR0476875
15 J S Wilson, On exponential growth and uniformly exponential growth for groups, Invent. Math. 155 (2004) 287 MR2031429